Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suggest treatment for vaginal infection

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 641 Questions
Question
I have had itching, irritation and slight swelling as well as white/slightly yellow vaginal discharge. Please help me
Posted Mon, 4 Aug 2014 in Women's Health
 
 
Answered by Dr. Gaurav Katiyar 13 minutes later
Hi,

This is usually seen in bacterial vaginitis. Usually ciprofloxacin and metronidazole is given for treatment. Clean the area properly.

Regards
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for vaginal infection 5 minutes later
Any over the counter purchases i can make?
 
 
Answered by Dr. Gaurav Katiyar 8 days later
Brief Answer:
Yes

Detailed Answer:
Hi,

Thanks for the follow up.

Beside Ciprofloxacin and metronidazole orally, vaginal Suppository can be purchased over the counter.
Clingen Suppository is used for a week for good results. I advise you to use Vwash also for cleaning of vulva and local area.

All these are available over the counter without prescription.

Hope I have answered your query. If you have any further questions I will be happy to help.
regards
Dr. Gaurav Katiyar
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor